# SDR IPXA2019011737973

- Difficulty date: January 4, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LEFT WING I/B L/E REINFORCE ANGLE UNDER KRUGER FLAP ON RIBLET IS CRACKED. REMOVED AND REPLACED RIBLET AND ATTACH ANGLE PER SRM 51-40-21 AND DWG 57241993.
